Fixed point theory
1. Common fixed point results for graph preserving mappings in parametric $N_b$-metric spaces

S. Kumar Mohanta; R. Kar

Volume 09, Issue 02 , Spring 2020, , Pages 165-183

Abstract
  In this paper, we discuss the existence and uniqueness of points of coincidence and common fixed points for a pair of graph preserving mappings in parametric $N_b$-metric spaces. As some consequences of this study, we obtain several important results in parametric $b$-metric spaces, parametric $S$-metric ...  Read More